# SDR GTIA20121001490

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 2,894 hours, 1,356 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665509
- Part serial: C1363
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PACK PRESSURE INDICATOR IS IN THE RED.  R & R R2 DOOR ESCAPE SLIDE PACK ASSY IAW 25-62-44-000-012 AND AMM 25-62-44-400-007-A.
